Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Some variational formulas on additive functionals of symmetric Markov chains

Authors: Daehong Kim, Masayoshi Takeda and Jiangang Ying
Journal: Proc. Amer. Math. Soc. 130 (2002), 2115-2123
MSC (2000): Primary 60F10, 60J20; Secondary 31C25
Published electronically: December 20, 2001
MathSciNet review: 1896048
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For symmetric continuous time Markov chains, we obtain some formulas on total occupation times and limit theorems of additive functionals by using large deviation theory.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 60F10, 60J20, 31C25

Retrieve articles in all journals with MSC (2000): 60F10, 60J20, 31C25

Additional Information

Daehong Kim
Affiliation: Department of Mathematics, Pusan National University, Pusan, 609–735, Korea
Address at time of publication: Department of Systems and Information, Graduate School of Science and Technology, Kumamoto University, Kurokami, 2-39-1, Kumamoto 860-8555, Japan

Masayoshi Takeda
Affiliation: Mathematical Institute, Tohoku University, Sendai 980–8578, Japan

Jiangang Ying
Affiliation: Department of Mathematics, Zhejiang University, Hangzhou 310027, People’s Republic of China

PII: S 0002-9939(01)06308-0
Keywords: Additive functional, Dirichlet form, large deviation, symmetric Markov chain
Received by editor(s): May 20, 2000
Received by editor(s) in revised form: January 29, 2001
Published electronically: December 20, 2001
Additional Notes: The first author’s research was supported in part by Brain Korea 21
Communicated by: Claudia M. Neuhauser
Article copyright: © Copyright 2001 American Mathematical Society